# SDR SWAA2023041122637

- Difficulty date: March 31, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO PERFORM L1 DOOR ADJUSTMENTS AFTER DOOR INSTALLATION<[01] L-1 DOOR ADJUSTMENT TRANSFER TO TTG8Q00JMENU;[02] VERIFIED TRANSFER.
